ON THE CRITERION OF ADIABATICITY IN THE COUPLED MODE THEORY

  • Published Date: March 31, 1986
  • In the present paper, it is pointed out that there are two catagories of adiabatic approximation. within the propagation distance the range-dependent variation of the waveguide may be accummulative (1) or nonaccummula-tive (2). The well-known criterion given by Milder is applicable for the first catagory. The criterion for the second catagory has been derived by the present authors. Two example are discussed, (1) a shallow water waveguide with slight surface roughness and (2) a shallow water waveguide with range-dependent sediment properties.
  • Article Text

  • Related Articles

    [1]LUO Wen-Yu, YANG Chun-Mei, ZHANG Ren-He. Generalized Coupled-Mode Formulation for Sound Propagation in Range-Dependent Waveguides [J]. Chin. Phys. Lett., 2012, 29(1): 014302. doi: 10.1088/0256-307X/29/1/014302
    [2]LUO Wen-Yu, SCHMIDT Henrik. A Spectral Coupled-Mode Formulation for Sound Propagation around Axisymmetric Seamounts [J]. Chin. Phys. Lett., 2010, 27(9): 094304. doi: 10.1088/0256-307X/27/9/094304
    [3]ZHANG Yong-Sheng, GUO Guang-Can. Quantum Statistical Theory of Polarization Mode Dispersion [J]. Chin. Phys. Lett., 2006, 23(8): 2129-2131.
    [4]PAN Hao, YANG Wen-Tao. Fracture Criterion for Fracture Mechanics of Magnets [J]. Chin. Phys. Lett., 2003, 20(6): 855-857.
    [5]FAN Hongyi, JIANG Nian-Quan. New Three-Mode Einstein-Podolsky-Rosen Entangled State Representation and Its Application in Squeezing Theory [J]. Chin. Phys. Lett., 2002, 19(10): 1403-1406.
    [6]XING Zheng, WANG Zi-Xing, CHEN Xing-qu, XU Jin-zhang. A Criterion of Superdeformed Triaxial Shape [J]. Chin. Phys. Lett., 1999, 16(3): 172-174.
    [7]PANG Xiao-feng. Variational Approach to One-Dimensional Electrons Non- Adiabatically Coupled to Phonons [J]. Chin. Phys. Lett., 1999, 16(2): 129-131.
    [8]DING Zhen-feng, REN Zhao-xing. Criterion of Anisotropic Modes and Rejection Band in a Waveguide Filled with Cold Magnetoactive Plasma [J]. Chin. Phys. Lett., 1997, 14(5): 364-366.
    [9]NAN Cewen. A General Theory of Coupled Linear-Response of Inhomogeneous Media [J]. Chin. Phys. Lett., 1995, 12(3): 183-185.
    [10]Z. Wang, C. Wu, X. Sun. A CRITERION FOR TWO KINDS OF PEIERLS TRANSITIONS [J]. Chin. Phys. Lett., 1985, 2(3): 141-144.

Catalog

    Article views (2) PDF downloads (454) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return